Vol. 61, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the geometry of numerical ranges

Mehdi Radjabalipour and Heydar Radjavi

Vol. 61 (1975), No. 2, 507–511
Abstract

A bounded convex set G in the plane is the numerical range of an operator on a separable Hilbert space if GG0 is a countable union of arcs of conic sections and singletons. This result answers, in particular, a question raised by Joel Anderson.

Mathematical Subject Classification 2000
Primary: 47A10
Milestones
Received: 5 May 1975
Published: 1 December 1975
Authors
Mehdi Radjabalipour
Heydar Radjavi